# SDR AALA202403188546

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 66,183 hours, 8,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT (OUTSIDE) L1 DOOR INOPERATIVE. RELAMPED L1 DOOR SLIDE LIGHT ASSY. AS REQ, AND OPS CKD NORMAL IAW AMM 33-51-04.
